RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 1, Pages 99–116 (Mi mz2473)  

This article is cited in 3 scientific papers (total in 3 papers)

Transformation of Fourier series using power and weakly oscillating sequences

M. K. Potapova, B. V. Simonovb, S. Yu. Tikhonova

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Volgograd State Technical University

Abstract: In the present paper, we consider transformations of the Fourier series of functions of several variables by means of the products of power and weakly oscillating sequences. Estimates of the mixed moduli of smoothness of the transformed Fourier series are obtained via the mixed moduli of smoothness of the functions under consideration.

DOI: https://doi.org/10.4213/mzm2473

Full text: PDF file (264 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:1, 90–107

Bibliographic databases:

UDC: 517.5
Received: 14.07.2003

Citation: M. K. Potapov, B. V. Simonov, S. Yu. Tikhonov, “Transformation of Fourier series using power and weakly oscillating sequences”, Mat. Zametki, 77:1 (2005), 99–116; Math. Notes, 77:1 (2005), 90–107

Citation in format AMSBIB
\Bibitem{PotSimTik05}
\by M.~K.~Potapov, B.~V.~Simonov, S.~Yu.~Tikhonov
\paper Transformation of Fourier series using power and weakly oscillating sequences
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 1
\pages 99--116
\mathnet{http://mi.mathnet.ru/mz2473}
\crossref{https://doi.org/10.4213/mzm2473}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2158701}
\zmath{https://zbmath.org/?q=an:1094.42005}
\elib{http://elibrary.ru/item.asp?id=9140726}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 1
\pages 90--107
\crossref{https://doi.org/10.1007/s11006-005-0009-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227418800009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20144383137}


Linking options:
  • http://mi.mathnet.ru/eng/mz2473
  • https://doi.org/10.4213/mzm2473
  • http://mi.mathnet.ru/eng/mz/v77/i1/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Simonov, S. Yu. Tikhonov, “Embedding theorems in constructive approximation”, Sb. Math., 199:9 (2008), 1367–1407  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Akgun R., “Mixed modulus of continuity in the Lebesgue spaces with Muckenhouptweights and their properties”, Turk. J. Math., 40:6 (2016), 1169–1192  crossref  mathscinet  isi  scopus
    3. Akgun R., “Mixed Modulus of Smoothness With Muckenhoupt Weights and Approximation By Angle”, Complex Var. Elliptic Equ., 64:2 (2019), 330–351  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:412
    Full text:186
    References:59
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020